[Home ]      
Iranian Journal of Mathematical Sciences and Informatics awt-yekta نشريه علوم رياضي و انفورماتيك
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Referees::
Contact us::
Search in website

Advanced Search
Recieve site information
Enter your email in the following box to receive the site news and information.
:: welcome ::

Iranian Journal of Mathematical Sciences and Informatics

Academic Center for Education, Culture and Research (ACECR)

Tarbiat Modares University (TMU)


                                                                                                                        ISSN 1735-4463
                                                                                                                     e-ISSN 2008-9473

:: Latest articles published: Volume 8, Number 2 (2013/10) ::
:: On Ricci identities for submanifolds in the 2-osculator bundle
:: Higher rank Einstein solvmanifolds
:: Secret Sharing Based On Cartesian product Of Graphs
:: Generalization of -Centroidal Mean and its Dual
:: On the domination polynomials of non P4-free graphs
:: On the Algebraic Structure of Transposition Hypergroups with Idempotent Identity
:: Generalized weakly contractive multivalued mappings and common fixed points
:: Sum Formula for Maximal Abstract Monotonicity and Abstract Rockafellar’s Surjectivity Theorem
:: Weak complete parts in semihypergroups
:: A Generalized Fibonacci Sequence and the Diophantine Equations $x^2pm kxy-y^2pm x=0$
:: Frames in 2-inner Product Spaces
:: Block Diagonal Majorization on $C_{0}$
:: Most visited articles ::
Automatic Login
Reset Password
User statistics
:. Registered users: 704
:. Online users: 0
:. Guest users: 1
Visits statistics
All visits: 1265315
Visits in 24 Hours: 2138
نشريه علوم رياضي و انفورماتيك Iranian Journal of Mathematical Sciences and Informatics
Static site map - Persian site map - English site map - Created in 0.05 seconds with 770 queries by AWT YEKTAWEB